# SDR 95FDEA01667

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corrosion
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-02), AROUND NUTPLATE HOLES AT BS 312 LBL 29 TO 18 WL 208.1.  REPAIRED CORROSION REMOVAL AREA AT LBL 18 BS 312 WL 208 PER FEDEX SRM 53-10-8.
